Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Union conditions in Noether lattices


Author: Johnny A. Johnson
Journal: Proc. Amer. Math. Soc. 31 (1972), 391-394
MSC: Primary 06A20
DOI: https://doi.org/10.1090/S0002-9939-1972-0294188-6
MathSciNet review: 0294188
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce the strong union condition on elements and the strong union condition on primes in Noether lattices and prove some structural properties of Noether lattices which satisfy these conditions.


References [Enhancements On Off] (What's this?)

  • [1] R. P. Dilworth, Abstract commutative ideal theory, Pacific J. Math. 12 (1962), 481-498. MR 26 #1333. MR 0143781 (26:1333)
  • [2] E. W. Johnson and J. P. Lediaev, Representable distributive Noether lattices, Pacific J. Math. 28 (1969), 561-564. MR 41 #118. MR 0255456 (41:118)
  • [3] -, Structure of Noether lattices with join-principal maximal elements, Pacific J. Math. 37 (1971), 101-108. MR 0307993 (46:7108)
  • [4] E. W. Johnson and J. A. Johnson, $ M$-primary elements of a local Noether lattice, Canad. J. Math. 22 (1970), 327-331. MR 41 #1599. MR 0256944 (41:1599)
  • [5] J. A. Johnson, Quotients in Noetherian lattice modules, Proc. Amer. Math. Soc., 28 (1971), 71-74. MR 0277460 (43:3193)
  • [6] -, Subspaces and altitudes in Noetherian lattice modules, Fund. Math. 66 (1970), 375-379. MR 0263798 (41:8398)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294188-6
Keywords: Noether lattice, principal element, ascending chain condition
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society